Doctor insights on:
Best products for: What? Please clarify ; re-ask.Get a more detailed answer ›
2 years ago i took medication know as accutane. My lips have been severely chapped and peeling since. I haven't been on it since. Collagen Sups help?
What brand is best for vitamin E since I am on Zenatane(accutane) and lips are dry and peeling. Only on 40mg so what will happen when I'm at 70mg?
Nothing useful: While some topical preparations containting Vit E might be helpful, best source of most vitamins is foods of natural origin, not processed foods & not pills, counter to lots of marketing. to sell processed food waste. See: https://www.healthtap.com/#user_questions/1398533 https://www.healthtap.com/#user_questions/1392217 https://www.healthtap.com/#user_questions/1318144 ...Read more
Site of action : Accutane's actual effect is not clearly understood according to official fda information. But it decreases cell growth in membranous tissue. This decreases oil production from skin oil glands, helping acbe. Invariably this leads to drying of all mucous membranes in the body by decreasing cell growth on membranes. And then to drying and cracking. Usually thus improves after stopping the accutane. ...Read more
Small whitehead pimple right on lip,saw last night,this morning whitehead gone and its just red. My lips are super dry from accutane.lick my lips alot?
Yes: It can potentially cause listers on lips, nose, eyes, & genitals. ...Read more
Accutane caused: Most patients on Accutane develop some dryness of their lips. Dry eyes and nasal tissues can also develop, along with skin that takes longer to heal from minor nicks and cuts. Use saline drops for your eyes, saline mist for your nose, and vaseline on your lips to protect from dryness. ...Read more